MAUDE Adverse Event Report: THEKEN COMPANIES LLC INSITU HIP SYSTEM; TOTAL HIP REPLACEMENT SYSTEM

THEKEN COMPANIES LLC INSITU HIP SYSTEM; TOTAL HIP REPLACEMENT SYSTEM
Model Number 10-10-0006
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Adverse event not related to product malfunction.Post op femur fracture is multifactorial, including but not limited to, trauma, surgical technique, patient compliance, and bone quality.Root cause cannot be determined.
 
Event or Problem Description
Surgeon had a fractured femur come to his attention post-op.He choose to then revis the patient.Removed femoral stem and head.Cup and liners were not removed.

Brand Name
INSITU HIP SYSTEM
Common Device Name
TOTAL HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
THEKEN COMPANIES LLC
1800 triplett blvd
akron OH 44306
MDR Report Key7558492
Report Number3002498892-2018-00009
Device Sequence Number13772348
Product Code LPH
UDI-Device Identifier00816127021992
UDI-Public00816127021992
Combination Product (Y/N)N
PMA/510(K) Number
K161184
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date07/01/2022
Device Model Number10-10-0006
Device Catalogue Number10-10-0006
Device Lot Number1076B
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2018
Initial Report FDA Received Date05/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;